ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Misra, Gadadhar and Roy, Subrata Shyam and Zhang, Genkai (2013) REPRODUCING KERNEL FOR A CLASS OF WEIGHTED BERGMAN SPACES ON THE SYMMETRIZED POLYDISC. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 141 (7). pp. 2361-2370.

This list was generated on Mon Oct 14 11:33:03 2019 IST.